Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690735
Berry-Esseen bounds in the entropic central limit theorem
Bobkov SG, Chistyakov G, Götze F (2014)
Probability Theory and Related Fields 159(3-4): 435-478.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1614604
Asymptotic distribution of quadratic forms and applications
Götze F, Tikhomirov A (2002)
JOURNAL OF THEORETICAL PROBABILITY 15(2): 423-475.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622394
Asymptotic distribution of quadratic forms
Götze F, Tikhomirov AN (1999)
ANNALS OF PROBABILITY 27(2): 1072-1098.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626698
Uniform rates of convergence in the CLT for quadratic forms in multidimensional spaces
Bentkus V, Götze F (1997)
PROBABILITY THEORY AND RELATED FIELDS 109(3): 367-416.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628275
Bounds for the accuracy of Poissonian approximations of stable laws
Bentkus V, Götze F, Paulauskas V (1996)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 65(1): 55-68.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Berry-Esseen bounds"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung